English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A formula for the geometric Jacquet functor and its character sheaf analogue

MPS-Authors
/persons/resource/persons235077

Chen,  Tsao-Hsien
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236487

Yom Din,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Chen, T.-H., & Yom Din, A. (2017). A formula for the geometric Jacquet functor and its character sheaf analogue. Geometric and Functional Analysis, 27(4), 772-797. doi:10.1007/s00039-017-0413-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0A5D-A
Abstract
There is no abstract available